PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 92 | 3 | 195-213
Tytuł artykułu

Multiple exponential sums with monomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
autor
  • Beijing Institute of Petro-Chemical Technology, Daxing, Beijing, 102600, P.R. China
  • Department of Mathematics, Shandong Normal University, Jinan, Shandong, 250014, P.R. China
Bibliografia
  • [1] E. Bombieri and H. Iwaniec, On the order of ζ(1/2+it), Ann. Scuola Norm. Sup. Pisa 13 (1986), 449-472.
  • [2] X.-D. Cao and W.-G. Zhai, On the distribution of $p^α$ modulo one, J. Théor. Nombres Bordeaux, to appear.
  • [3] X.-D. Cao and W.-G. Zhai, On the distribution of square-full integers, submitted.
  • [4] E. Fouvry and H. Iwaniec, Exponential sums with monomials, J. Number Theory 33 (1989), 311-333.
  • [5] S. W. Graham and G. Kolesnik, Van der Corput's Method of Exponential Sums, Cambridge Univ. Press, Cambridge, 1991.
  • [6] M. N. Huxley and N. Watt, Exponential sums with a parameter, Proc. London Math. Soc. 59 (1989), 233-252.
  • [7] E. Krätzel, Lattice Points, Deutscher Verlag Wiss., Berlin, 1988.
  • [8] H.-Q. Liu, On the number of abelian groups of a given order (supplement), Acta Arith. 64 (1993), 285-296.
  • [9] P. Sargos and J. Wu, Multiple exponential sums with monomials and their applications in number theory, Acta Math. Hungar. 88 (2000), to appear.
  • [10] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, Clarendon Press, Oxford, 1951.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav92i3p195bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.